A Fuzzy Syllogistic Reasoning Schema for Generalized Quantifiers

TítuloA Fuzzy Syllogistic Reasoning Schema for Generalized Quantifiers
AutoresM. Pereira-Fariña, Juan C. Vidal, F. Díaz-Hermida, A. Bugarín
TipoArtículo de revista
Fonte Fuzzy Sets and Systems, ELSEVIER SCIENCE BV, Vol. 234, No. 1, pp. 79-96 , 2014.
RankRanked Q1 in Logic by CiteScore
AbstractIn this paper, a new approximate syllogistic reasoning schema is described that expands some of the approaches expounded in the literature into two ways: (i) a number of dierent types of quantifiers (logical, absolute, proportional, comparative and exception) taken from Theory of Generalized Quantifiers and similarity quantifiers, taken from statistics, are considered and (ii) any number of premises can be taken into account within the reasoning process. Furthermore, a systematic reasoning procedure to solve the syllogism is also proposed, interpreting it as an equivalent mathematical optimization problem, where the premises constitute the constraints of the searching space for the quantifier in the conclusion.
Palabras chavefuzzy syllogism, fuzzy quantifiers, approximate reasoning